# SDR MASA2019020311701

- Difficulty date: February 3, 2019
- Submitted: February 3, 2019
- Operation: Air carrier
- Aircraft: N85352
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000673
- Aircraft time: 3,966 hours, 2,334 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FLASHLIGHT INOP.  PLACED ON MEL.
